# SDR VNAA2015051500018

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 26,638 hours, 26,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FORWARD EMERGENCY LIGHT, NR 1 IN FORWARD CABIN ABOVE ROW 2, INOPERATIVE.  MAINTENANCE INSPECTED, R & R FORWARD OVERHEAD CEILING EMERGENCY FLOODLIGHT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
